Jump to content

Photo

Advice On Minomycin... Personal Experiences.

minomycin acne personal experiences antibiotic medication 50mg pimple drug long term side affects

1 reply to this topic

#1 JJon

JJon

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 13-July 12

Posted 13 July 2012 - 08:43 PM

Hello everyone...

I have just started to take Minomycin which was reccomended from my GP (Two 50mg tablets daily so, = 100mg a day), as i'm starting to get light acne.

I'm actually worried about taking medication to get rid of acne as it doesn't seem natural. I was just concerned about the side affects - I have researched the medication but i'd like some personal experiences.

When i stop taking the medication would the light acne come back worse and stronger?
As i'm still developing (under the age of 21) and in the middle of growing can it affect my growth in any way? As in faster ageing etc or stuns growth?
Is there any long term side affects from taking this medication?
Can it trigger hair loss permantely throughout my older years?

I asked my GP and they said that my light acne can come back when i stop taking it, but no long term bad affects - but just to be on the safe side i'd like to hear some personal experiences because everyone reacts to certain medication differently.

Much appreciated,
Jon.

#2 wind99

wind99

    New Member

  • New Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 14-July 13

Posted 14 July 2013 - 06:39 PM

Just seen this post.. made a year ago. Did you end up taking Minomycin?

 

I took Minomycin during my teen years, and I highly recommend anyone to NOT take these

for treatment of acne. 

 

This works better > Healthy diet, lots of greens. Salad, fruit and vegies every day. No processed meats. No Mcdonalds.

No chips, no soft drinks. Just good nutrition.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users